# SDR RRXA98574

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964R
- Make and model: Doug DC-8-63
- Aircraft serial: 46000
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 56456663
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND FRAME AT FS 965 AT MLG DOOR JAMB CRACKED FROM FASTENER HOLE TO EDGE OF PART.  FABRICATED AND INSTALLED REPAIR IAW FAA DER APPROVED TIMCO ENGINEERING SKETCH REO-05553 AND TREATED AREA IAW DC-8 SRM 51-1-8.
